Asymptotic behavior of Cardassian cosmologies with exponential potentials

Lazkoz, R; Leon, G


In this paper we analyze the asymptotic behavior of Cardassian cosmological models filled with a perfect fluid and a scalar field with an exponential potential. Cardassian cosmologies arise from modifications of the Friedmann equation, and among the different proposals within that framework we will choose those of the form 3H(2)-rho proportional to rho(n) with n 1. We construct two three-dimensional dynamical systems arising from the evolution equations, respectively, adapted for studying the high and low energy limits. Using standard dynamical systems techniques we find the fixed points and characterize the solutions they represent. We pay especial attention to the properties inherent to the modifications and compare with the (standard) unmodified scenario. Among other interesting results, we find there are no late-time tracking attractors.

Más información

Título según WOS: ID WOS:000230276100027 Not found in local WOS DB
Título de la Revista: PHYSICAL REVIEW D
Volumen: 71
Número: 12
Editorial: American Physical Society
Fecha de publicación: 2005


Notas: ISI